A Convexity Property of Discrete Random Walks

Nagy Gábor and Totik Vilmos: A Convexity Property of Discrete Random Walks.
COMBINATORICS PROBABILITY & COMPUTING, 25 (6). pp. 928-940. ISSN 0963-5483 (2016)

[thumbnail of div_class_title_a_convexity_property_of_discrete_random_walks_div_u.pdf] Text
div_class_title_a_convexity_property_of_discrete_random_walks_div_u.pdf - Published Version
Restricted access: Registered users only

Download (5MB) | Request a copy
Item Type: Article
Journal or Publication Title: COMBINATORICS PROBABILITY & COMPUTING
Date: 2016
Volume: 25
Number: 6
Page Range: pp. 928-940
ISSN: 0963-5483
Publisher: Cambridge University Press
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3065240
DOI azonosító: https://doi.org/10.1017/S0963548316000109
Date Deposited: 2017. Jan. 10. 08:25
Last Modified: 2019. May. 21. 12:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10242

Actions (login required)

View Item View Item